# SDR CALA2011080100522

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 33,659 hours, 10,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3111
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AT EXTERIOR SKIN BETWEEN STR 5L AND STR 6L STA 271 APPROX FUSE AREA.  REPAIRED AS PER SRM 53-00-01 REPAIR 6.  DIP INSPECTION REQUIREMENTS IAW SRM 53-00-01 REPAIR 6 PARAGRAPH 5 B.  INITIAL INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES.  FUSELAGE SKIN DAMAGED, STA 271, STR 5LT & STR 6LT. PER SRM 53-00- 01, REPAIR 6, COMPLETED REPAIR, CAT B REPAIR.  INSPECT REPAIR AT 50,000 TOTAL FLT CYC`S,THEREAFTER EVERY 4,000 FLT CYC`S. LIMIT:  1) INIT: W/I 50K TOTAL A/C F/C. INIT TO AUTO-ITO TO.
